BibTeX record journals/siamcomp/AhoSU79

download as .bib file

@article{DBLP:journals/siamcomp/AhoSU79,
  author    = {Alfred V. Aho and
               Yehoshua Sagiv and
               Jeffrey D. Ullman},
  title     = {Equivalences Among Relational Expressions},
  journal   = {{SIAM} J. Comput.},
  volume    = {8},
  number    = {2},
  pages     = {218--246},
  year      = {1979},
  url       = {http://dx.doi.org/10.1137/0208017},
  doi       = {10.1137/0208017},
  timestamp = {Tue, 01 Feb 2011 14:01:11 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/AhoSU79},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}